Periodic solutions of a system of differential equations with hysteresis nonlinearity in the presence of eigenvalue zero

Research output

Original languageEnglish
Pages (from-to)1252-1263
JournalUkrainian Mathematical Journal
Volume70
Issue number8
Publication statusPublished - 2019

Scopus subject areas

  • Mathematics(all)

Cite this

@article{7cb3c823ce5444f789406ad7e57a01fd,
title = "Periodic solutions of a system of differential equations with hysteresis nonlinearity in the presence of eigenvalue zero",
author = "V.V. Yevstafyeva",
year = "2019",
language = "English",
volume = "70",
pages = "1252--1263",
journal = "Ukrainian Mathematical Journal",
issn = "0041-5995",
publisher = "Springer",
number = "8",

}

TY - JOUR

T1 - Periodic solutions of a system of differential equations with hysteresis nonlinearity in the presence of eigenvalue zero

AU - Yevstafyeva, V.V.

PY - 2019

Y1 - 2019

M3 - Article

VL - 70

SP - 1252

EP - 1263

JO - Ukrainian Mathematical Journal

JF - Ukrainian Mathematical Journal

SN - 0041-5995

IS - 8

ER -